# SDR CA990330060

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Harness
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON GEAR SELECTION AFTER TAKEOFF, THE CREW COULD NOT RETRACT THE LANDING GEAR.  MAINTENANCE FOUND THE MAIN WIRE BUNDLE ASSOCIATED WITH THE HANDLE CONTROL ASSY TO BE CHAFED.
